MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING
Medical Device Problem Codes Increase in Pressure (1491); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 9/11/2024, a sales representative reported via (b)(4) that an ar-6410 main pump tubing malfunctioned during a shoulder surgery.The tubing was connected to an ar-6485 (serial number: (b)(6)).The pump was set at a flow rate of 20.During surgery, the patient's shoulder became excessively swollen.The surgery was completed without replacing the pump tubing.No information was available regarding whether the membrane had collapsed, what treatment was given to the patient, or whether the hospital stay was extended.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.One unpackaged ar-6410 serial/batch number (b)(6) was received for investigation.Functional testing with the ar-6480 dual wave pump and water for 22 minutes found that the device was working as intended.No issues with the pressure were noted during the test.According to the complaint's allegation, the tubing was connected to the ar-6485 serial number (b)(6).It was also reported but never received for evaluation.However, it was found that the facility reported the device again in november 2024.A visual evaluation revealed no issues.No problem found.

Brand Name
MAIN PUMP TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20396738
Report Number1220246-2024-08028
Device Sequence Number17762170
Product Code HRX
UDI-Device Identifier00888867118010
UDI-Public(01)00888867118010(11)240201(17)290131(10)73988863
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING
Device Lot Number73988863
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown